Numerical solution of the generalized Zakharov equation by homotopy analysis method
contributor author | S. Abbasbandy | |
contributor author | E. Babolian | |
contributor author | M. Ashtiani | |
date accessioned | 2020-03-15T02:19:41Z | |
date available | 2020-03-15T02:19:41Z | |
date issued | 2009 | |
identifier other | yFbwAH1lQxFjlc8mEOkvWIjLMW8htTLYmhPcej2ycyAArRoEyC.pdf | |
identifier uri | http://libsearch.um.ac.ir:80/fum/handle/fum/1815255?show=full | |
format | general | |
language | English | |
title | Numerical solution of the generalized Zakharov equation by homotopy analysis method | |
type | Journal Paper | |
contenttype | Fulltext | |
contenttype | Fulltext | |
identifier padid | 12868203 | |
identifier doi | 10.1016/j.cnsns.2009.03.001 | |
coverage | Academic | |
pages | 4114-4121 | |
journal volume | 14 | |
journal issue | 12 | |
filesize | 384607 | |
citations | 1 |